# SDR CA990330013

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Bs 178
- Part time: 58,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INCORPORATING SB 737-53A1173 PRESSURE BULKHEAD REPLACEMENT, THE WEB  WAS IDENTIFIED AS CRACKED DURING DISASSEMBLY .11 CM LONG Y SHAPED CRACK.  WEB REPLACED.
